The Michigan Mathematical Journal

On the length of lemniscates.

Alexandre Eremenko and Walter Hayman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 46, Issue 2 (1999), 409-415.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132418

Mathematical Reviews number (MathSciNet)
MR1704189

Zentralblatt MATH identifier
0958.30002

Digital Object Identifier
doi:10.1307/mmj/1030132418

Subjects
Primary: 30A10: Inequalities in the complex domain
Secondary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]

Citation

Eremenko, Alexandre; Hayman, Walter. On the length of lemniscates. The Michigan Mathematical Journal 46 (1999), no. 2, 409--415. doi:10.1307/mmj/1030132418. http://projecteuclid.org/euclid.mmj/1030132418.


Export citation